Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Legendrian realization in convex Lefschetz fibrations and convex stabilizations
Authors: Akbulut, Selman; Arikan, Mehmet F.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Forum Mathematicum
Volume: 27
Issue / Number: 3
Start Page: 1829
End Page: 1847
Document Type: Article
ID: 717079.0
 
Full text / Content available
Topology of multiple log transforms of 4-manifolds
Authors: Akbulut, Selman
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: International Journal of Mathematics
Volume: 24
Issue / Number: 7
Sequence Number of Article: 1350052
Document Type: Article
ID: 680464.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.